IIUM Repository

Items where Author is "Usmanova, Maksuma"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.


Ganikhodjaev, Nasir and Jamal Ibrahim, Daoud and Usmanova, Maksuma (2010) Linear and nonlinear models of heredity for blood groups and rhesus factor. Journal of Applied Sciences, 10 (16). pp. 1748-1754. ISSN 1812-5662 (O), 1812-5654 (P)

Conference or Workshop Item

Ganikhodjaev, Nasir and Usmanova, Maksuma and Anorov, Obidjon (2009) On linearization of quadratic stochastic operators. In: Proceedings of the 4th International Conference on Research and Education in Mathematics, 21-23 October 2009, Renaissance Hotel, Kuala Lumpur.

This list was generated on Tue Sep 22 17:03:55 2020 +08.